# SDR ASOA20141208097

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 36,483 hours, 27,590 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 230171
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 30,497 hours, 19,605 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A NR 2 ENGINE FIRE DETECT FAIL MESSAGE AFTER TAKEOFF.  THE ACFT RETURNED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FIRE DETECTOR.  OPS CHECKED GOOD.
